MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT
Model Number 2010MS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Hemoptysis (1887); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through a (b)(6) clinical follow-up survey on core biopsy instruments, there were 2 occurrences of hematoma, 2 occurrences of hemorrhage, and 2 occurrences of pain during kidney biopsy procedure(s).It was further reported there was 1 occurrence of hemoptysis requiring hospitalization or specific therapy, 2 occurrences of pain, and 2 occurrences of thoracostomy tube placement requiring prolonged admission, catheter exchange or pleurodesis during lung biopsy procedure(s).There current status of the patient(s) was not provided.

Brand Name
BIOPSY MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10808124
Report Number2020394-2020-20386
Device Sequence Number17051416
Product Code KNW
UDI-Device Identifier00801741097027
UDI-Public(01)00801741097027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010MS
Device Catalogue Number2010MS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;